Discussions By Condition: Pregnancy

Not sure if im pregnant .. pregnantcy symtoms and the nuvaring

Posted In: Pregnancy 4 Replies
  • Posted By: ashley-123
  • May 10, 2009
  • 09:58 PM

I have been having pregnantcy symptoms for about 3 weeks now. So far I have experienced firm breasts (which I searched up on google and can happen when pregnant) nausia, tiredness, dizziness, cramping which sometimes is bad, eating alot more, mood swings, weight gain, and frequant urination. I have been on the nuvaring only about 2 months now and last month I took it out because it was really getting on my nerves with all the mood changes and weight gain and it was out for some bit and I did have sex unprotected.. I still had my periot like 3 to 4 days later .. So after that week of it being out I decided to put it back in because either way I fiqured id still be really moody which wasn't becoming good for my relationship with my boyfriend. For about 3 weeks now I have been having these pregnantcy symtoms and i'm just wondering am I pregnant or is it the nuvaring ? im getting a pregnantcy test tomorrow but I am very curious to know what it is .. I don't want to get myself worked up about being pregnant and than it turns out I may not be .. anyone have this problem ? do you know if its pregnantcy or just the ring ? .. also my nuva ring in still currently in for another week .. if i am pregnant can the nuvaring effect the baby or the reading on a home pregnantcy test ?

Reply Flag this Discussion

4 Replies:

  • ALL YOU WOMEN OUT THERE GOING OFF OF NUVARING, they don't tell you this on the package. I think your doctor should warn you when you go off Nuvaring that you will start to feel exactly like you are pregnant! Many women have posted these exact symptoms on the internet, so I hope you are doing your research before assuming you got pregnant right away. Not that it doesn't happen, but don't be alarmed if you get all these symptoms and then get back negative HPT's week after week. I assumed pregnancy right away since we've been TTC but it turned out to be the after effects of stopping the NuvaRing. Here is a combination of what I and thousands of other women went through right after stopping it's use. Missed or late periods, headaches, extremely tender swollen nipples and breasts, food cravings, fatigue, nausea or queeziness, increased sense of smell, trouble sleeping, hot flashes, an occurance or two of light pink spotting (like that of implantation phase), weight gain of 5 lbs or so, retention of fluids, feeling of swollen uterus/belly.These symptoms are so convincing that I was already picking names and making a doctor appointment. Suddenly, the symptoms subsided around week 4 or 5 and a real period started or life went on as usual. It is sad that there are so many women out there being scared or getting their hopes up when there is no need! NuvaRing worked great while I wanted it too, but I wish I had been education about the effects of going off of it.
    Anonymous 42789 Replies Flag this Response
  • If you are trying to conceive, you may be frustrated when you think you may be experiencing early symptoms of pregnancy but they are only pre-menstrual symptoms.You will experience a wide variety of physical and emotional changes during pregnancy. Take care and see your doctor
    Anonymous 42789 Replies
    • August 28, 2010
    • 02:46 AM
    • 0
    Flag this Response
  • well ive been on the nuvaring for 13 days and my period was due to come on the 12th of this month but it hasnt came yet im wondering is it because of the birth control or is it becasue i might be pregnant my doctor said it would still come as normal when i started taking it... my period always come every 28 days but its been 35 days since my last period should i go take a pregnancy test or should i wait and see if it will come after i take the ring out next week......... somebody plz tell me something am i the only one
    Anonymous 42789 Replies
    • August 17, 2011
    • 03:49 AM
    • 0
    Flag this Response
  • I started the Nuvaring in June of this year and has found its the only birth control that I actually liked. The more I use Nuvaring the more I am beginning to change my mind. I feel pregnant all the time and when I take it out I have the worlds most deadly period it feels like. I was suppose to take it out Aug 3. I recently changed schools and forgot to take it out. My boyfriend and I went out last weekend and since then I feel like my belly is swollen, my boobs are bigger and sore. I still have my ring in but it feels like my cervix has dropped and its trying to push it out. My eating has changed, my sense of smell has changed and my sleeping has changed. I am tired all the time and very moody. I am beginning to wonder if I am pregnant. Do I need to take the ring out?
    onehappymama 1 Replies
    • September 19, 2012
    • 05:43 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.